Translator Disclaimer
1997 Bell's primeness criterion for {$W(2n+1)$}
Mark C. Wilson, Geoffrey Pritchard, David H. Wood
Experiment. Math. 6(1): 77-85 (1997).

Abstract

On the basis of experimental work involving matrix computations, we conjecture and prove that a criterion due to Bell for primeness of the universal enveloping algebra of a Lie superalgebra applies to the Cartan type Lie superalgebras $W(n)$ for $n=3$ but does not apply for odd $n\geq5$.

Citation

Download Citation

Mark C. Wilson. Geoffrey Pritchard. David H. Wood. "Bell's primeness criterion for {$W(2n+1)$}." Experiment. Math. 6 (1) 77 - 85, 1997.

Information

Published: 1997
First available in Project Euclid: 13 March 2003

zbMATH: 0892.17012
MathSciNet: MR1464583

Subjects:
Primary: 17B35

Rights: Copyright © 1997 A K Peters, Ltd.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.6 • No. 1 • 1997
Back to Top